# SDR ASOA201611291259

- Difficulty date: November 29, 2016
- Submitted: December 15, 2016
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 35,731 hours, 26,394 cycles
- System (JASC): 5241 · Galley Doors
- Part: Striker
- Part number: SH670314121
- Condition: Corroded
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND GALLEY SERVICE DOOR LOWER SILL STRIKER PLATE CORRODED IN SEVERAL PLACES.  REMOVED AND REPLACED THE STRIKER IAW SRM 51-42-06-001-001-A01 AND DRAWING  SH670-31950.
